# SDR USAA2014121200004

- Difficulty date: December 11, 2014
- Submitted: December 12, 2014
- Operation: Air carrier
- Aircraft: N541UW
- Make and model: Airbus A321-231
- Aircraft serial: 4123
- Aircraft time: 19,392 hours, 6,663 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Relay
- Condition: Failed
- Location: Nlg Steering
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON TAXI OUT NOSE WHEEL STEERING FAILED, FAULT INDICATED ON ECAM.  ACCOMPLISHED A NOSE WHEEL STEERING RESET.  STEERING RESET THEN FAILED AGAIN.  REPLACED RELAY 1806GL IAW TSM 32-51-00-810-833-A.  OPERATIONS CHECKED OK.
